MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT201412
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Ruptured Aneurysm (4436); Thrombosis/Thrombus (4440); Clinical Endoleak (4843)
Date of Event 07/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: code "other" was selected as the medical device remains implanted.Return not possible.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.Product evaluation summary: the images received cannot be used to perform a full imaging evaluation because they do not meet the dicom standard.The extent and accuracy of the observations and findings may be limited due to the completeness, format and/or quality of the images provided for review.Gore cannot guarantee all key findings have been captured or that the findings are accurate.H6: d12: according to the gore® excluder® conformable aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to: occlusion / stenosis of device or native vessel, endoleak, aneurysm rupture.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2022, the patient underwent an endovascular treatment for an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprostheses and gore® excluder®aaa endoprostheses.On (b)(6) 2024, a reintervention was performed to treat a proximal type i endoleak.Two gore® viabahn® vbx balloon expandable endoprostheses (vbx) were used as chimney stentgrafts and placed in each of the left and right renal arteries, then an additional non-gore stent graft was implanted in proximal side.The endoleak was resolved, and the procedure was completed.This event was captured in medwatch report number 3007284313-2024-03449, 3007284313-2024-03450.On (b)(6) 2024, postoperative thrombotic occlusion was confirmed from the left femoral artery to those two contralateral leg endoprostheses (plc121200j, plc141400j) and the flow-divider of trunk-ipsilateral leg endoprosthesis.Thrombectomy with fogarty catheter was performed.Reportedly that the thrombosis is related to the puncture treatment.On (b)(6) 2024, the patient was transported emergency with aneurysm rupture.It was confirmed that the contralateral leg endoprosthesis (plc141400j/24704243) implanted on (b)(6) 2022 had migrated about 3 cm distally, resulting in little overlap with the contralateral gate.The rupture was considered to be due to a type iii endoleak from the overlap site.An additional stent graft was implanted below the flow-divider and the procedure was completed.Reportedly that the device may have migrated during a thrombectomy treatment performed on (b)(6) 2024.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rie kaba
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20318164
Report Number3007284313-2024-03497
Device Sequence Number8006172
Product Code MIH
UDI-Device Identifier00733132650996
UDI-Public00733132650996
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2024
Device Catalogue NumberCXT201412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale